A remark on solution of differential equations with parameters using the Lie series

Josef Matušů

Aplikace matematiky (1976)

  • Volume: 21, Issue: 6, page 457-462
  • ISSN: 0862-7940

How to cite

top

Matušů, Josef. "Eine Bemerkung zur Lösung von Differentialgleichungen mit Parametern bei Anwendung der Lie-Reihen." Aplikace matematiky 21.6 (1976): 457-462. <http://eudml.org/doc/14986>.

@article{Matušů1976,
author = {Matušů, Josef},
journal = {Aplikace matematiky},
language = {ger},
number = {6},
pages = {457-462},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Eine Bemerkung zur Lösung von Differentialgleichungen mit Parametern bei Anwendung der Lie-Reihen},
url = {http://eudml.org/doc/14986},
volume = {21},
year = {1976},
}

TY - JOUR
AU - Matušů, Josef
TI - Eine Bemerkung zur Lösung von Differentialgleichungen mit Parametern bei Anwendung der Lie-Reihen
JO - Aplikace matematiky
PY - 1976
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 21
IS - 6
SP - 457
EP - 462
LA - ger
UR - http://eudml.org/doc/14986
ER -

References

top
  1. W. Gröbner, Die Lie-Reihen und ihre Anwendungen, VEB Deutscher Verlag der Wissenschaften, Berlin 1960. (1960) Zbl0141.08502MR0116102

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.